MathSciNet Relay Station
MathSciNet bibliographic data
MR2930406 93E15 (60H10 60J27 93B36)
Zhang, Yingqi; Liu, Caixia; Mu, Xiaowu Robust finite-time stabilization of uncertain singular Markovian jump systems. Appl. Math. Model. 36 (2012), no. 10, 5109–5121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement